Show simple item record

dc.contributor.authorOlela, Otafudu Olivier
dc.date.accessioned2017-09-27T07:19:46Z
dc.date.available2017-09-27T07:19:46Z
dc.date.issued2015
dc.identifier.citationOlela, O.O. 2015. On weak external Q-hyperconvexity. Annals of Functional Analysis, 6(3):96-109. [https://projecteuclid.org/euclid.afa/1429286035]en_US
dc.identifier.issn2008-8752
dc.identifier.issn2008-8752 (Online)
dc.identifier.urihttp://hdl.handle.net/10394/25658
dc.identifier.urihttps://projecteuclid.org/euclid.afa/1429286035
dc.description.abstractWe study a concept of weak external hyperconvexity in quasi-metric setting. In this article, we generalize further well-known results about weak external hyperconvexity from metric to quasi-metric point of view. In particular, we show the necessary condition of a subset of q-hyperconvex T0-quasi-metric space to be weakly externally q-hypeconvex.en_US
dc.language.isoenen_US
dc.publisherTusi Mathematical Research Groupen_US
dc.titleOn weak external Q-hyperconvexityen_US
dc.typeArticleen_US
dc.contributor.researchID24803812 - Olela Otafudu, Olivier


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record